# SDR DXTA2025020702221

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 4,571 hours, 2,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITE UP- MAIN CABIN DOOR WONT OPEN FROM THE OUTSIDE CORRECTIVE ACTION: ADJUSTED HANDLE SPRING. OPS CHECK GOOD. IAW CL650 AMM 52-11-00. OSD; 2/7/2025
